# SDR 9507359754

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Panel
- Part number: 976J2544
- Condition: Malfunctioned
- Location: Left
- Part time: 39,774 hours
- Component: 4071
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT AC GENERATOR DROPPED OFF LINE WITH ASSOCIATED CROSSTIE LOCKOUT DURING TAKEOFF ROLL AT 50 KNOTS.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED THE LEFT GENERATOR CONTROL PANEL.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
